# SDR CA031211004

- Difficulty date: December 4, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,787 hours
- Engine: Ge CF343B1
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 5085T10G01
- Condition: Chafed
- Location: Heat Exchanger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF POSSIBLE OIL LEAK ON NR 1 ENGINE, MAINTENANCE FOUND OIL LINE FROM HEAT EXCHANGER TO LUBE SCAVENGE PUMP DEEPLY CHAFED ON FLANGE OF A AND B SUMP SUPPLY LINE.  LINE REPLACED. A AND B SUMP SUPPLY LINE REPOSITIONED AND ADDITIONAL CLAMPING INSTALLED.
